Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 239, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 3:22 PM CDT for Hamilton County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 3:22 PM CDT (20:22 UTC)
- Expired
- Jun 27, 2007, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:11 PM CDT | FLASH FLOOD | Hamilton, TX | STREET FLOODING AND LOW WATER CROSSINGS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 272024
FFWFWD
TXC193-272315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
HAMILTON TO 10 MILES SOUTHEAST OF HAMILTON...MOVING NORTHEAST AT 10
MPH. THESE THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 2
INCHES AN HOUR AND WILL RESULT IN 1 TO 3 INCHES OF RAIN ACROSS
CENTRAL AND EASTERN HAMILTON COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANFILLS GAP AND HICO
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
3192 9820 3185 9815
$$
923 follow-up statements
000
WGUS74 KFWD 272127
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT WED JUN 27 2007
TXC193-272315-
HAMILTON TX-
425 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
HAMILTON COUNTY...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN FROM SLOW MOVING SHOWERS AND STORMS ACROSS
HAMILTON COUNTY. LAW ENFORCEMENT REPORTS FLOODING OF LOW WATER
CROSSINGS IN HAMILTON COUNTY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
POSSIBLE THROUGH 6 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HICO...HAMILTON AND CRANFILLS GAP
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
3192 9820 3185 9815
$$000
WGUS74 KFWD 272220
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT WED JUN 27 2007
TXC193-272315-
HAMILTON TX-
516 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
HAMILTON COUNTY...
AT 516 PM CDT...SHOWERS WITH MODERATE TO HEAVY RAINS CONTINUED
ACROSS NORTHERN HAMILTON COUNTY NEAR OLIN AND HICO. THIS SHOWERS
WERE MOVING NORTH AT 15 MPH. OTHER RAIN SHOWERS WITH LIGHT RAIN WERE
SCATTERED ACROSS THE REST OF HAMILTON COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICO.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
3192 9820 3185 9815
$$000
WGUS74 KFWD 272320
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT WED JUN 27 2007
TXC193-272329-
HAMILTON TX-
619 PM CDT WED JUN 27 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR HAMILTON COUNTY...
THE HEAVY RAINS THAT AFFECTED HAMILTON COUNTY HAVE MOVED NORTH OUT
OF THE COUNTY AND DIMINISHED. THEREFORE...THE FLASH FLOOD WARNING
FOR HAMILTON COUNTY WAS ALLOWED TO EXPIRE AT 615 PM.
LAT...LON 3173 9833 3150 9812 3169 9776 3200 9804
3192 9820 3185 9815
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:00 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 27, 3:00 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CDT WED JUN 27 2007 .DISCUSSION... ...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT... VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY AND CENTRAL TEXAS BY WEDNESDAY. AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36 HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5 FIRST OF NEXT WEEK. EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA. BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 70 86 72 / 70 60 40 40 40 WACO, TX 72 86 70 87 72 / 70 60 40 30 40 PARIS, TX 71 84 71 87 70 / 50 50 40 40 40 DENTON, TX 70 83 69 85 70 / 70 60 40 40 40 MCKINNEY, TX 69 83 69 85 70 / 70 60 40 40 40 DALLAS, TX 72 84 71 87 72 / 70 60 40 40 40 TERRELL, TX 69 84 71 87 71 / 60 50 40 40 40 CORSICANA, TX 74 86 72 88 72 / 60 40 30 30 30 TEMPLE, TX 71 86 71 85 72 / 70 60 40 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 27, 5:30 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 530 AM CDT WED JUN 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 530 AM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER NORTHWEST TEXAS TODAY. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN... LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
In the hours before
Local storm report, Jun 27, 9:44 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM FLOOD JACKSBORO 33.22N 98.15W
06/27/2007 JACK TX LAW ENFORCEMENT
CNTY RD 31 CLOSED...BARTON CHAPEL RD CLOSEDLocal storm report, Jun 27, 9:48 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM FLOOD GORDON 32.55N 98.37W
06/27/2007 PALO PINTO TX LAW ENFORCEMENT
FM 4 SOUTH OF I20 CLOSED...SOUTH LAKE VIEW ROAD
CLOSED...2201 AND 919 NORTH OF GORDON CLOSED...HWY 281
SOUTH OF FM 4 CLOSED FM 4 OFF 281 NEAR LIPAN CLOSED.
..LIPAN COMPLETELY CLOSED OFF DUE TO FLOODED ROADS...HWY
3137 CLOSED ACROSS PALO PINTO LAKE. HWY 16 BELOW P.K DAM
CLOSED DUE TO INCREASED RELEASE FROM P.K.Local storm report, Jun 27, 10:20 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 AM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 10 S GRAHAM 32.96N 98.58W
06/25/2007 STEPHENS TX LAW ENFORCEMENT
FM 209 SOUTH OF GRAHAM FLOODED.
0740 AM FLASH FLOOD 6 S GRAHAM 33.01N 98.58W
06/25/2007 YOUNG TX LAW ENFORCEMENT
FM 209 SOUTH OF GRAHAM IS FLOODED
0450 PM TSTM WND DMG 2 E RHOME 33.05N 97.43W
06/25/2007 WISE TX LAW ENFORCEMENT
EAST OF RHOME IN A HOUSING ADDITION. ROOF DAMAGE TO
SEVERAL HOMES AND FENCES DOWN.
0525 PM FLASH FLOOD BOYD 33.08N 97.56W
06/25/2007 WISE TX AMATEUR RADIO
BOYD FD REPORTS WATER OVER HWY 51 & 114 IN BOYD.
0545 PM FLASH FLOOD 12 SW DECATUR 33.11N 97.74W
06/25/2007 WISE TX PUBLIC
UP TO 2 FEET OF WATER OVER FM 2123 AND CR 3188.
0553 PM FLASH FLOOD 1 SE CARBON 32.26N 98.81W
06/25/2007 EASTLAND TX LAW ENFORCEMENT
6 INCHES OF WATER OVER HWY 6 NEAR CARBON.
0600 PM FLASH FLOOD 5 E VALLEY VIEW 33.49N 97.07W
06/25/2007 COOKE TX AMATEUR RADIO
ROAD CLOSURES ON 922 EAST OF VALLEY VIEW.
0712 PM FLASH FLOOD 5 E VALLEY VIEW 33.49N 97.07W
06/25/2007 COOKE TX AMATEUR RADIO
FM 2071 AT 922. ROAD CLOSED.
0716 PM FLASH FLOOD 5 SE CALLISBURG 33.65N 96.95W
06/25/2007 COOKE TX AMATEUR RADIO
FM 678...NORTH OF HWY. 82-ROAD CLOSED.
0721 PM FLASH FLOOD 8 SW CALLISBURG 33.62N 97.11W
06/25/2007 COOKE TX AMATEUR RADIO
ROAD CLOSED AT FM 371 AT 2986.Local storm report, Jun 27, 10:24 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 AM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 10 NE DECATUR 33.34N 97.47W
06/26/2007 WISE TX LAW ENFORCEMENT
MOBILE HOME WITH WINDOWS BLOWN OUT NORTHEAST OF DECATUR
1235 AM TSTM WND DMG 9 ENE DECATUR 33.28N 97.45W
06/26/2007 WISE TX AMATEUR RADIO
TWO HOMES W/ROOF DAMAGE, SHED DAMAGE, AND A TRAMPOLINE
BLOWN AWAY 2 MI N OF HWY 380, JUST INSIDE WISE CO ON WISE
CO/DENTON CO LINE.
0100 AM FLASH FLOOD 10 NE DECATUR 33.34N 97.47W
06/26/2007 WISE TX LAW ENFORCEMENT
HWY 51 BETWEEN DECATUR AND SLIDELL WAS CLOSED DUE TO
HIGH WATER
0235 AM FLASH FLOOD 4 W NOCONA 33.78N 97.80W
06/26/2007 MONTAGUE TX LAW ENFORCEMENT
HIGHWAY 82 4 MILES WEST OF NOCONA IS UNDER WATER AND
BEING BARRACADED.
0245 AM FLASH FLOOD NOCONA 33.78N 97.73W
06/26/2007 MONTAGUE TX LAW ENFORCEMENT
FM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH
WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR
NOCONA.
1225 PM FLASH FLOOD 5 S TERRELL 32.66N 96.29W
06/26/2007 KAUFMAN TX EMERGENCY MNGR
HWY 34 HAS BEEN CLOSED DUE TO HIGH WATER.
0100 PM FLASH FLOOD 1 N OLNEY 33.38N 98.76W
06/26/2007 YOUNG TX EMERGENCY MNGR
HIGHWAY 79 BETWEEN OLNEY AND WICHITA FALLS CLOSED DUE TO
HIGH WATER
0401 PM FLASH FLOOD CELINA 33.32N 96.78W
06/26/2007 COLLIN TX EMERGENCY MNGR
HIGH WATER FROM STREET FLOODING HOMES IN CELINA
0408 PM FLASH FLOOD LIPAN 32.52N 98.05W
06/26/2007 HOOD TX LAW ENFORCEMENT
HOUSES AND ROADS FLOODED IN LIPAN. HIGH WATER ON FM 1189
1 MILE WEST OF LIPAN
0410 PM FLASH FLOOD 2 SW WEATHERFORD 32.74N 97.80W
06/26/2007 PARKER TX LAW ENFORCEMENT
INTERSTATE 20 AT EXIT 406 HAS 2 FEET OF WATER.
0420 PM FLASH FLOOD VALLEY VIEW 33.49N 97.16W
06/26/2007 COOKE TX AMATEUR RADIO
WATER OVER INTERSTATE 35 SERVICE ROADS
0430 PM FLASH FLOOD 2 N MORGAN MILL 32.42N 98.16W
06/26/2007 ERATH TX FIRE DEPT/RESCUE
WATER OVER THE ROAD ON US HIGHWAY 281 NORTH OF MORGAN
MILL
0431 PM FLASH FLOOD 3 NE MORGAN MILL 32.42N 98.13W
06/26/2007 ERATH TX LAW ENFORCEMENT
COUTNY ROAD 146 NORTH OF MORGAN MILL WASHED OUT
0446 PM FLASH FLOOD LIPAN 32.52N 98.05W
06/26/2007 HOOD TX LAW ENFORCEMENT
4 VEHICLES UNDER WATER IN LIPAN
0512 PM FLASH FLOOD 10 N FORT WORTH 32.90N 97.34W
06/26/2007 TARRANT TX NWS EMPLOYEE
HIGH WATER OVER THE ROAD AT ALTA VISTA ROAD AND GOLDEN
TRIANGLE BLVD.
0518 PM FLASH FLOOD LAKE WORTH 32.81N 97.43W
06/26/2007 TARRANT TX TRAINED SPOTTER
WATER OVER THE ROAD IN LAKE WORTH ON JACKSBORO HIGHWAY
FROM BOAT CLUB ROAD TO INTERSTATE 820.
0521 PM FLASH FLOOD HALTOM CITY 32.82N 97.27W
06/26/2007 TARRANT TX TRAINED SPOTTER
2 FEET OF WATER OVER THE ROAD IN HALTOM CITY AT DENTON
HIGHWAY AND BROADWAY.
0530 PM FLASH FLOOD MORGAN MILL 32.39N 98.17W
06/26/2007 ERATH TX TRAINED SPOTTER
HOMES AND BUSINESS IN MORGAN MILL FLOODED WITH FAMLIES
EVACUATED.
0535 PM FLASH FLOOD 2 N LIPAN 32.55N 98.05W
06/26/2007 HOOD TX TRAINED SPOTTER
KICKAPOO CREEK IS WASHING AWAY PAVEMENT IN NEAR LIPAN
0543 PM FLASH FLOOD HALTOM CITY 32.82N 97.27W
06/26/2007 TARRANT TX TRAINED SPOTTER
WATER UP TO THE WINDOWS OF SMALL CARS AT HALTOM ROAD AND
INTERSTATE 820.
0555 PM FLASH FLOOD 5 NW GRANBURY 32.49N 97.85W
06/26/2007 HOOD TX EMERGENCY MNGR
3 TO 4 FEET OF WATER OVER HIGHWAY 4 BETWEEN LIPAN AND
GRANBURY
0645 PM TSTM WND DMG 7 NW MAYPEARL 32.39N 97.09W
06/26/2007 JOHNSON TX PUBLIC
TIME ESTIMATED. RELAYED BY MEDIA...DAMAGE ON NORRELL RD
JUST SE OF VENUS...DOUBLE-WIDE TRAILER LOST ROOF AND
CARPORTS ARE DAMAGED
0710 PM FLASH FLOOD DUNCANVILLE 32.65N 96.91W
06/26/2007 DALLAS TX PUBLIC
MULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE.
MOUNTAIN CREEK IMPASSABLE SOUTH OF INTERSTATE 20.
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN CREEK AREA
AND THE WEST SIDE OF WAXAHACHIE.
0719 PM FLASH FLOOD 6 NE HAMILTON 31.77N 98.05W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FM 1602 BETWEEN US 281 AND STATE HIGHWAY 22 FLOODED.
0719 PM FLASH FLOOD 4 E POTTSVILLE 31.67N 98.26W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FLOODING ON HIGHWAY 218 BETWEEN HAMILTON AND POTTSVILLE
COWHOUSE CREEK NEAR THE TOP OF THE BRIDGE.
0839 PM FLASH FLOOD WACO 31.57N 97.18W
06/26/2007 MCLENNAN TX BROADCAST MEDIA
MULTIPLE SERVICE ROADS ALONG INTERSTATE 35 COVERED WITH
WATER. ALSO HIGH WATER ON WACO DRIVE AND U.S. 84 SERVICE
ROADS WEST OF HIGHWAY 6
0855 PM FLASH FLOOD 1 WSW FROST 32.07N 96.82W
06/26/2007 NAVARRO TX EMERGENCY MNGR
2 FEET OF WATER ON STATE HIGHWAY 22 WEST OF FROST.
0900 PM FLOOD GRANBURY 32.44N 97.79W
06/26/2007 HOOD TX TRAINED SPOTTER
MULTIPLE WATER RESCUES IN LAKE GRANBURY HARBOR ALONG
ROBINSON CREEK, PEOPLE ARE STRANDED IN THEIR HOMES AND IN
TREES WITH THE WATER RISING
0910 PM FLASH FLOOD 3 SE GUSTINE 31.81N 98.37W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
STATE HIGHWAY 36 ON THE COMANCE/HAMILTON COUNTY LINE
CLOSED DUE TO HIGH WATER
0910 PM FLASH FLOOD 7 W DE LEON 32.11N 98.66W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
FM 587 WEST OF DE LEON CLOSED DUE TO HIGH WATER
0915 PM FLASH FLOOD 3 SSW DE LEON 32.07N 98.56W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
FM 2318 SOUTH OF DE LEON CLOSED DUE TO HIGH WATER.
0915 PM FLASH FLOOD 2 NW DE LEON 32.13N 98.56W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
FM 679 NORTH OF DE LEON CLOSED DUE TO HIGH WATER.
0915 PM FLASH FLOOD 4 NE GUSTINE 31.89N 98.35W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
FM 2823 APPROXIMATELY 4 MILES NORTHEAST OF GUSTINE
CLOSED DUE TO HIGH WATER
0930 PM FLASH FLOOD 8 NW COMANCHE 31.98N 98.70W
06/26/2007 COMANCHE TX LAW ENFORCEMENT
FM 1477 NORTH OF SIDNEY CLOSED DUE TO HIGH WATER
0945 PM FLASH FLOOD MARLIN 31.31N 96.89W
06/26/2007 FALLS TX LAW ENFORCEMENT
FLOODING ON SEVERAL STREETS IN THE CITY OF MARLIN.
1015 PM FLASH FLOOD KEMPNER 31.08N 98.00W
06/26/2007 LAMPASAS TX LAW ENFORCEMENT
CR 3220, FM 2808, FM 2657, & CR 4804 (MOSTLY IN THE
EASTERN PART OF CO) ARE IMPASSABLE
1032 PM FLASH FLOOD TERRELL 32.73N 96.29W
06/26/2007 KAUFMAN TX LAW ENFORCEMENT
FM 1392, CR 235, AND COLAUITT RD@236 ARE ALL FLOODED OR
IMPASSABLE
1100 PM FLASH FLOOD PAYNE SPRINGS 32.28N 96.09W
06/26/2007 HENDERSON TX TRAINED SPOTTER
FLOODING OF SEVERAL ROADS NEAR CEDAR CREEK LAKE IN
WESTERN HENDERSON COUNTY.
1105 PM FLASH FLOOD PIDCOKE 31.28N 97.89W
06/26/2007 CORYELL TX EMERGENCY MNGR
NUMEROUS ROADS COUNTY-WIDE ARE FLOODED. COWHOUSE CREEK
HAS FLOODED OUT OF BANKS RESULTING IN 1 FOOT OF WATER
OVER CR 142 JUST WEST OF FM 116.
1117 PM FLASH FLOOD FORT WORTH 32.75N 97.34W
06/26/2007 TARRANT TX LAW ENFORCEMENT
HARMON ROAD IN NE TARRANT COUNTY IS CLOSED AND ALSO FM
1187 NEAR OLD GRANBURY ROAD IN SOUTH PART OF COThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:20 PM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 4 hr |
| Jun 26, 7:43 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:07 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:29 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.